# SDR SWIA202053887

- Difficulty date: September 21, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Puck
- Part number: 601R35031179
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL (3) CARGO TIE DOWN PADS INBOARD OF CARGO DOOR ARE CORRODED.  C-CHECK RO 11/11/2020.  UPON FURTHER INVESTIGATION, FOUND ALL 3 CARGO TIE DOWNS TO BE OUT OF LIMITS, IAW CRJ200 SRM.  REMOVED UNSERVICEABLE CARGO TIE DOWNS.  LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE CARGO TIE DOWNS, IAW CRJ200 SRM.
